Ebastine is an antihistamine medication. It is used to treat allergic rhinitis and chronic idiopathic urticaria. Unlike other antihistamines, Ebastine causes no or less drowsiness.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I am a 26 year old male. My height is 5'8" and weight is 75 kg. For two weeks, I have been having a lot of gas and burping without any other discomfort. Due to my tough work schedule in the last week I slept only 3 to 4 hours every day. Now from the last four days, I am feeling pressure a... Read Full »
Family Physician, General Practitioner, Internal Medicine Physician
Answer: Hi, Welcome to icliniq.com. I have understood your problem and must say that it is quite a common complaint to my clinic. Here you must understand is that the hormones in our bodies have a lot of important functions including like sleep, mental well being, ability to fight infection, digestion, etc.... Read Full »
Query: Hi doctor, My hCG level is not doubling. What can be the reason? A week back it was 250 and now it is 423. Is this abnormal? Please suggest. Read Full »
Infertility Specialist, Obstetrician And Gynaecologist
Answer: Hi, Welcome to icliniq.com. If hCG (human chorionic gonadotropin) report can be relied, it indicates possibility of impending abortion (miscarriage). For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gyna... Read Full »
Query: Hello doctor, I am 25 years old. I am 6 feet tall and my weight is 86 kg. Basically my entire problem starts at night while lying down. Three to four years back, I had mild pain. While lying down I feel acute pain or some tingling in my left chest sometime it goes down around my body. When I am ab... Read Full »
Query: Hi doctor, I recently had an allergic reaction to cough medicine. Nowadays, every time I sweat and getting rash. The reaction happened about a week ago. I am just wondering how long this will last. Read Full »
General Medicine Physician, Internal Medicine Physician
Answer: Hello, Welcome to icliniq.com. I had gone through all the data posted. Firstly, it is very rare to get an allergic reaction to cough medicine. Kindly tell me more details about the episode that happened a week ago. Was there a fever? What made you think of allergic reaction? Now, where is the rash... Read Full »
Query: Hi doctor, I am 78 years old male. I am diabetic. I am facing a whole body itching problem for the past one year. I have done an allergy test, and I am allergic to certain foods like curd, apple, dry fruits, tomato. Now, I have stopped taking these foods, but there is no relief. The doctor advised ... Read Full »
Answer: Hi, Welcome to icliniq.com. In diabetic patients, the skin becomes dry due to shrinkage of sweat glands. Keep your skin well hydrated by frequent application of vaseline lotion. Mix glycerine and aqua rose in equal amount and apply it on your body after bath on a slightly wet body so that the wetn... Read Full »
Chat with a Doctor
Starting @ just $29.99